# SDR DALA1129813314

- Difficulty date: April 27, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 806
- Aircraft time: 19,659 hours, 2,604 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT INSPECTION FOUND PATH LIGHT WIRE BROKEN BETWEEN SEATS 11 AND 12 RIGHT.  REPAIRED WIRE AND TESTS OK.
